Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

withdrawal symptoms coming off zoloft

Posted by Shelly on May 4, 1999, at 17:37:51

I have just gradually taken myself off of zoloft. I know I should have done this through my doctor, but well that's another story I won't get into.
My question for anyone who can help is has anyone had side effects from withdrawal from this drug? I am experiencing dizziness, chills and I am extremely aggravated most of the time. Any info. would be helpful....


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shelly thread:5582
URL: http://www.dr-bob.org/babble/19990501/msgs/5582.html